# SDR UALA2012082104657

- Difficulty date: August 19, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 58,107 hours, 16,267 cycles
- Engine: Pwa PW2037
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT O2 MICROPHONE INOPERATIVE.   REPLACED CAPTS O2 MASK, OPS CHECKED GOOD.
